MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 22MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.0 X 22MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE
Model Number 3.0 X 22MM VAL SCREW, TI, STRL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 6/19/2025, it was reported via email by an arthrex subsidiary employee that during a procedure on (b)(6) 2025 involving an ar-8933v-22s low profile va locking screw, a piece of metal was observed dislodging upon screw insertion.The screw was removed and reinserted, and the procedure was successfully completed.All debris was retrieved, and no patient harm was reported.Additional information was requested on 07/03/2025: this occurred during a hallux valgus procedure on (b)(6) 2025.The case was completed by using the initial screw by removing it once and then reinserting it to complete the surgery.No case delay or added anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or misaligned insertion.

Brand Name
3.0 X 22MM VAL SCREW, TI, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22520964
Report Number1220246-2025-02899
Device Sequence Number8827131
Product Code HWC
UDI-Device Identifier00888867210301
UDI-Public(01)00888867210301(11)230817(17)280731(10)15129886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 X 22MM VAL SCREW, TI, STRL
Device Catalogue NumberAR-8933V-22S
Device Lot Number15129886
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown